# SDR ASAA2012101593116

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 14,133 hours, 4,261 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, AUTO THROTTLE DISENGAGED & WOULD NOT RESET.  CYCLED AUTO THROTTLE SYS.   AUTO THROTTLES OPS CHECKED GOOD WITH CURRENT STATUS TEST, AUTO THROTTLES TEST, REPLACE TEST IAW BITE GROUP 35, AND HGS MM 34-36-00.
